Sur la géométrie des structures de contact invariantes
Annales de l'Institut Fourier, Volume 29 (1979) no. 1, p. 283-306

To each contact structure σ, invariant under a locally free Lie group action G k ×MM, with M compact, we associate a fibration over S k-1 knotted, like the pages of an open book, along the set of points where the action orbit is tangent to the σ-plane. After some restrictions on G and M related with these fibrations, we obtain from them new invariant contact structures, and equivariant classification criteria.

À toute structure de contact σ invariante par rapport à une action localement libre d’un groupe de Lie G k sur une variété compacte M, on associe une fibration au-dessus de S k-1 nouée, à la manière des pages d’un livre ouvert, le long de l’ensemble des points où l’orbite de l’action est tangente au plan de σ. Après en avoir déduit des contraintes sur G et M, on construit des structures de contact invariantes nouvelles à partir de fibrations nouées et on en donne des critères de classification équivariante.

@article{AIF_1979__29_1_283_0,
     author = {Lutz, Robert},
     title = {Sur la g\'eom\'etrie des structures de contact invariantes},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {29},
     number = {1},
     year = {1979},
     pages = {283-306},
     doi = {10.5802/aif.739},
     zbl = {0379.53011},
     mrnumber = {82j:53067},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1979__29_1_283_0}
}
Lutz, Robert. Sur la géométrie des structures de contact invariantes. Annales de l'Institut Fourier, Volume 29 (1979) no. 1, pp. 283-306. doi : 10.5802/aif.739. http://www.numdam.org/item/AIF_1979__29_1_283_0/

[0]J.W. Alexander, A lemma on systems of knotted curves, Proc. Nat. Acad. Sci. U.S.A., 9 (1923), 93-95. | JFM 49.0408.03

[1]W.M. Boothby and H.C. Wang, On contact manifolds, Ann. of Math., 68, 3 (1958). | MR 22 #3015 | Zbl 0084.39204

[2]M. Goze, Sur la classe des formes invariantes sur un groupe de Lie, C.R.A.S., Paris, 283, série A (1976), 499-501. | MR 55 #6461 | Zbl 0339.58001

[3]M. Goze, Degré de symétrie d'une structure de contact, CRAS, Paris, 287, série A (1978), 337-338. | MR 58 #24109 | Zbl 0399.53008

[4]J.W. Gray, Some global properties of contact structures, Ann. of Math., 69, 2 (1959), 421-450. | MR 22 #3016 | Zbl 0092.39301

[5]M.E. Hamstrom, Homotopy groups of the space of homeomorphisms on a 2-manifold, Illinois J. Math., 10 (1966), 563-573. | MR 34 #2014 | Zbl 0151.33002

[6]S. Kobayashi, Principal fiber bundles with 1-dimensional toroidal group, Tôhoku math. J., 8 (56), 29-45. | MR 18,328a | Zbl 0075.32103

[7]R. Lutz, Structures de contact sur les fibrés principaux en cercles de dimension trois, Ann. Inst. Fourier, Grenoble, 27, 3 (1977), 1-15. | Numdam | MR 57 #17668 | Zbl 0328.53024

[8]R. Lutz, Structures de contact en codimension quelconque, Lecture notes, 392 (1974), 23-29. | MR 51 #11562 | Zbl 0294.53030

[9]R. Lutz et C. Meckert, Structures de contact sur certaines sphères exotiques, C.R.A.S. Paris, 282 (mars 1976). | MR 53 #1471 | Zbl 0326.53044

[10]J. Martinet, Formes de contact sur les variétés de dimension 3, Springer Lect. Notes in Math., 209 (1971), 142-163. | MR 50 #3263 | Zbl 0215.23003

[11]J. Milnor, Singular points of Complex Hypersurfaces, Princeton Univ. Press 1968, Ann. of Math., series 61. | MR 39 #969 | Zbl 0184.48405

[12]G. Reeb, Sur certaines propriétés topologiques des trajectoires des systèmes dynamiques, Mémoires de l'Acad. Royale de Belgique., Sér. Sci., 2, 27 (1952). | Zbl 0048.32903

[13]G. Chatelet, H. Rosenberg et D. Weil, Publ. Math. IHES, 43 (1974), 245-260. | Numdam | Zbl 0305.57031

[14]C.B. Thomas, Almost regular contact manifolds, Journal of Diff. Geometry, vol. 11, 4 (1976), 521-533. | MR 57 #4195 | Zbl 0358.53025

[15]H.E. Winkelnkemper, Manifolds as open books, B.A.M.S., 79 (1973), 45-51. | MR 46 #10010 | Zbl 0269.57011